# SDR DALA2024031903500

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,756 hours, 25,365 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 SLIDE LIGHT AT 3R WOULD NOT ILLUMINATE WHEN DOORS ARMED. GIRT BAR VISUALLY VERIFIED ENGAGED. CORRECTIVE ACTION: REMOVED AND REPLACED PROX SENSOR S10224 IAW 757 AMM 25-66 OPS TEST GOOD. (5300151)
